Minerva

Severe Raynaud’s phenomenon after treatment with interferon beta for multiple sclerosis

BMJ 2014; 349 doi: https://doi.org/10.1136/bmj.g6166 (Published 29 October 2014) Cite this as: BMJ 2014;349:g6166
  1. Kalliopi Pitarokoili, medical doctor1,
  2. Alexander Kreuter, medical doctor, professor2,
  3. Ralf Gold, medical doctor, professor and chair, dean of research medical faculty1,
  4. Ingo Kleiter, medical doctor, assistant professor for clinical and experimental neuroimmunology1
  1. 1Department of Neurology, St Josef Hospital, Ruhr University, Bochum, Germany
  2. 2Department of Dermatology, Venereology, and Allergology, St Josef Hospital, Ruhr University, Bochum, Germany
  1. kalliapit{at}yahoo.gr

A 46 year old woman with multiple sclerosis started interferon beta 1b in November 2009. Six months later she noticed recurrent transient …

View Full Text

Sign in

Log in through your institution

Free trial

Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial

Subscribe